0
shopping_cart
Cold, Flu & Allergy / Tylenol / Flash Sale / Regular Strength Tablets With 325 Mg acetaminophen

Product ID: | 83774 |
---|---|
Brand: | Tylenol |
Item Name: | Regular Strength Tablets With 325 Mg acetaminophen |
Size: | 100 ct |
Current Price: | $ 6.89 |
Unit Price: | $0.07 / ct |
Additional Properties: |
Flash Sale |
Description: | Tylenol Regular Strength Tablets temporarily reduce fever and relieve minor aches and pains. Each pain relief tablet contains 325 mg of acetaminophen to help alleviate pain due to headache muscular aches backache toothache minor arthritis pain the common cold and premenstrual and menstrual cramps. Tylenol Regular Strength Tablets come have an excellent safety profile when used as directed. This oral pain reliever can be used by adults and children 6 years of age and older. From Tylenol the #1 doctor recommended brand for pain relief and fever reduction. Directions Directions do not take more than directed (see overdose warning) Adults and children 12 years and over take 2 tablets every 4 to 6 hours while symptoms last do not take more than 10 tablets in 24 hours, unless directed by a doctor do not use for more than 10 days unless directed by a doctor Children 6 years to under 12 years take 1 tablet every 4 to 6 hours while symptoms last do not take more than 5 tablets in 24 hours do not use for more than 5 days unless directed by a doctor Children under 6 years ask a doctor . |
Features: | FSAHSA |
Ingredients: | Inactive Ingredients: Magnesium Stearate, Modified Starch, Powdered Cellulose, Pregelatinized Starch, Sodium Starch Glycolate |
Warnings And Restrictions: | Liver warning: This product contains acetaminophen. The maximum daily dose of this product is 10 tablets (3,250 mg) in 24 hours for adults or 5 tablets (1,625 mg) in 24 hours for children. |
Availability: | In-Stock |
Reviews
Your review
There are no reviews for this product yet. Be the first who leaves it.